# SDR AALA201804049029

- Difficulty date: April 3, 2018
- Submitted: April 6, 2018
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865111
- Part serial: C0178RP
- Condition: Deteriorated
- Location: Overwing Exit
- Part time: 77,677 hours, 36,874 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENCLOSURE OF THE OVERWING ESCAPE SLIDE ON THE LEFT WING. MAINTENANCE REPLACED ENCLOSURE IAW AMM 25-62-42-400-001-A.
